Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Diarrhea, headaches, stomach pain, vaginal pain, black spots on labia, treatment

I am 15 and started my period about two months ago so I am properly going through puberty . I have had diarrhea , head aches and stomach ache for two days now and I woke up this morning feeling fine apart from my vagina hurt. I checked it out and found a few quite large raw yellowy black spots on my labia , they hurt to touch and I m quite worried about them. I am a virgin and not sexually active in any way apart from masturbation so I don t see how it could be an STI but I really need some advice.
Asked On : Thu, 26 Apr 2012
Answers:  1 Views:  140
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Welcome to HCM,

Yellowy black spots on your labia hurt on touching, means presence of inflammation, which is most probably due to some kind of localized infection, might be fungal. More Hygienic habits are required for prevention of disease in future. It is not sexually transmitted infection. You should consult a Gynaecologist for examination and tests like culture & sensitivity if required. Meanwhile you can apply Candid-V gel locally twice daily.

Wish you early recovery,
Answered: Thu, 26 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor